Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21559
Kurt, N (2007). Entropic repulsion for a class of Gaussian interface models in high dimensions. Stochastic Processes and their Applications, 117(1):23-34.
|PDF (Verlags-PDF) - Registered users only|
PDF (Accepted manuscript, Version 3)
PDF (Accepted manuscript, Version 2)
PDF (Accepted manuscript, Version 1)
Consider the centred Gaussian field on the lattice View the MathML source, d large enough, with covariances given by the inverse of View the MathML source, where Δ is the discrete Laplacian and View the MathML source, the qj satisfying certain additional conditions. We extend a previously known result to show that the probability that all spins are nonnegative on a box of side-length N has an exponential decay at a rate of order Nd−2klogN. The constant is given in terms of a higher-order capacity of the unit cube, analogously to the known case of the lattice free field. This result then allows us to show that, if we condition the field to stay positive in the N-box, the local sample mean of the field is pushed to a height of order View the MathML source.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||04 Nov 2009 16:36|
|Last Modified:||23 Nov 2012 14:15|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page